Alert archive / Tennessee / River Flood Warnings in 2017

River Flood Warning 19, NWS Nashville, TN

November 7, 2017Davidson County, Tennessee

NWS Nashville, TN issued this river flood warning at Nov 7, 2017, 12:52 AM CST for Davidson County, Tennessee. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 7, 2017, 12:52 AM CST (06:52 UTC)
Expired
Nov 8, 2017, 12:52 AM CST
In force
24 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Davidson County, TN

The radar

The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sevenmile Creek at Blackman Road (SVCT1). The gauge peaked at 10.80 ft at Nov 7, 2017, 2:00 AM CST.

actionminormoderate51011/0711/0811/09
Action stage
6 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

714 
WGUS44 KOHX 070653
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1252 AM CST Tue Nov 7 2017

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Sevenmile Creek At Blackman Road - Nashville AFFECTING Davidson County

.Thunderstorms with heavy rain have caused creek in southern Davidson County to
rise quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-071852-
/O.NEW.KOHX.FL.W.0019.171107T0652Z-000000T0000Z/
/SVCT1.1.ER.171107T0634Z.171107T0640Z.000000T0000Z.UU/
1252 AM CST Tue Nov 7 2017

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Sevenmile Creek At Blackman Road - Nashville
* From early this morning until further notice.
* At 12AM Tuesday the stage was...9.1 feet
* Flood stage is 9.0 feet.
* The river will continue rising to near 10 feet then quickly fall.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$
2 follow-up statements
351 
WGUS84 KOHX 071310
FLSOHX
Flood Statement
National Weather Service Nashville TN
710 AM CST Tue Nov 7 2017

...The flood warning continues for the following rivers in Tennessee...
 
  Mill Creek Near Antioch AFFECTING Davidson County 
  Sevenmile Creek At Blackman Road - Nashville AFFECTING Davidson County 
  Mill Creek Near Woodbine AFFECTING Davidson County 
  Mill Creek Near Nolensville AFFECTING Davidson County 
 
.Flooding will continue across area rivers this morning, with moderate flooding 
expected along portions of Mill Creek. Water levels are expected to subside this 
afternoon and evening on the smaller creeks, but may continue to rise on the 
larger rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-080110-
/O.EXT.KOHX.FL.W.0021.000000T0000Z-171108T0212Z/
/ANTT1.1.ER.171107T0833Z.171107T1800Z.171107T2012Z.NO/
710 AM CST Tue Nov 7 2017

...Flood Warning extended until 11/07 20:12...The Flood Warning continues for
  The Mill Creek Near Antioch
* Until 11/07 20:12.
* At 06AM Tuesday the stage was 15.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 16.9 feet this afternoon, then fall 
  below flood stage this evening.
* At 18.0 feet...Water begins to approach industrial and commercial areas near 
  Harding Place and Harding Industrial Drive, Franklin Limestone Road, Antioch 
  Pike and Haywood Lane, and Cummings Park Drive. Antioch Pike between Blue Hole
  Road and Reeves Road, and Mc Gavock Pike north of Harding Place are flooded, 
  as well as the athletic fields and parking areas of Antioch Middle School, 
  Ezell Road Park, and Antioch Park.
* At 17.0 feet...Significant flooding is occurring in Ezell Road Park and 
  Antioch Park. Industrial areas near Franklin Limestone Road, Haywood Lane, 
  Antioch Pike, Blue Hole Road, and Harding Place are also experiencing flooding
  that may lead to significant damage. Antioch Pike between Blue Hole Road and 
  Reeves Road is flooded, and water approaches Mc Gavock Pike north of Harding 
  Place.
* At 16.0 feet...Flooding of property along the creek is occurring, including 
  Ezell Road Park and Antioch Park, and industrial areas near Franklin Limestone
  Road, Haywood Lane, Antioch Pike, Blue Hole Road, and Harding Place.
* At 15.0 feet...Parking areas and athletic fields at Antioch Middle School 
  begin to flood, and water approaches low lying areas along Antioch Pike 
  between Blue Hole Road and Reeves Road.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$

TNC037-071800-
/O.CON.KOHX.FL.W.0018.000000T0000Z-171107T1800Z/
/NLVT1.1.ER.171107T0618Z.171107T1155Z.000000T0000Z.UU/
710 AM CST Tue Nov 7 2017

The Flood Warning continues for
  The Mill Creek Near Nolensville
* Until 11/07 12:00.
* At 06AM Tuesday the stage was 16.4 feet and steady.
* Minor flooding is occurring and forecast.
* Flood stage is 13.0 feet.
* At 17.0 feet...Many roads near Mill Creek are flooded including Bluff Rd and 
  Culbertson Rd near Nolensville Pike, Pettus Rd between Blue Hole Rd and 
  Preston Rd, and Concord Rd near Nolensville Pike. Water begins to approach the
  intersection of Bell Rd and Blue Hole Rd, and Old Hickory Blvd between Barnes 
  Rd and Hidden Creek Dr. Commercial property in the Concord Village shopping 
  center is flooded and may result in significant damage. Water also floods 
  portions of Holt Creek, Whittemore Branch, and Indian Creek.
* At 16.0 feet...Further flooding of the athletic fields at Lighthouse Christian
  School, property near Bell Rd and Blue Hole Rd, and property in the Concord 
  Village shopping center is occurring. Water approaches properties along Bluff 
  Rd and Nolensville Pike south of Concord Rd.
* At 15.0 feet...Culbertson Rd east of Nolensville Pike and Bluff Rd west of 
  Nolensville Pike are flooded and impassable. Water begins to flood property in
  the Concord Village shopping center at Concord Rd and Nolensville Pike, and 
  water approaches low lying areas near A.Z. Kelley Elementary School.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$

TNC037-071800-
/O.EXT.KOHX.FL.W.0019.000000T0000Z-171107T1800Z/
/SVCT1.1.ER.171107T0634Z.171107T0800Z.171107T0941Z.UU/
710 AM CST Tue Nov 7 2017

...Flood Warning extended until 11/07 12:00...The Flood Warning continues for
  The Sevenmile Creek At Blackman Road - Nashville
* Until 11/07 12:00.
* At 06AM Tuesday the stage was 8.7 feet and will remain near flood stage this 
  morning.
* Minor flooding is expected.
* Flood stage is 9.0 feet.
* At 10.0 feet...Flooding along the creek continues, especially for residential 
  and commercial property near Edmonson Pike between Old Hickory Boulevard and 
  Nolensville Pike, and from Harding Place to Antioch Pike.  Water also 
  approaches homes in the Valley View Terrace, Valley View Meadows, Windsor Park, 
  and Herbert Heights subdivisions, and along the creek on Suter Drive near 
  Whitfield Park. Low lying portions of roads along the creek also begin to 
  flood and access may be restricted at higher stages.
* At 9.0 feet...Flooding along the creek begins, especially for properties in the 
  Valley View Terrace, Valley View Meadows, Windsor Park, and Herbert Heights 
  subdivisions, and for properties near Edmonson Pike between Old Hickory 
  Boulevard and Nolensville Pike, and from Harding Place to Antioch Pike. 
  Whitfield Park, Wentworth Caldwell Sr. Park, and Paragon Mills Park are also 
  flooded.
* At 8.0 feet...Water is inundating low lying areas, parkland, and property along 
  the creek on Edmonson Pike from Old Hickory Boulevard to Nolensville Pike, and 
  from Harding Place to Antioch Pike.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$

TNC037-080000-
/O.EXT.KOHX.FL.W.0020.000000T0000Z-171108T0000Z/
/WBNT1.2.ER.171107T0808Z.171107T1800Z.171107T2025Z.NO/
710 AM CST Tue Nov 7 2017

...Flood Warning extended until 11/07 18:00...The Flood Warning continues for
  The Mill Creek Near Woodbine
* Until 11/07 18:00.
* At 06AM Tuesday the stage was 16.1 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 18.0 feet this afternoon...then fall 
  below flood stage this evening.
* At 19.0 feet...Flooding of commercial, industrial, and residential properties 
  and structures continues along Mill Creek, especially those on Drummond Dr, 
  Wimpole Dr, Currey Rd, Old Glenrose Ave, Massman Dr, Wilhagen Rd, Space Park 
  Drive, Philfre Ct, Sanborn Dr, and Lynnmeade Dr.
* At 17.0 feet...Flooding of commercial, industrial, and residential properties 
  along Mill Creek is occurring. Locations impacted include those on Drummond 
  Dr, Wimpole Dr, Currey Rd, Old Glenrose Ave, Massman Dr, Wilhagen Rd, Space 
  Park Dr, and Philfre Ct.
* At 16.0 feet...Businesses and other structures near the intersection of Old 
  Glenrose Ave and Thompson Ln begin to flood, as well as industrial areas along
  Space Park Dr. Water begins to approach commercial and industrial properties 
  along Massman Dr and Wilhagen Rd.
* At 15.0 feet...Flooding of residential properties along Drummond Dr and the 
  mobile home park on Philfre Ct near Murfreesboro Pike begins. Flooding of 
  property continues along Wimpole Drive, Currey Road, and at the intersection 
  of Old Glenrose Ave and Thompson Ln.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$

TNC021-080110-
/O.NEW.KOHX.FL.W.0022.171107T1310Z-171108T0752Z/
/KINT1.1.ER.171107T1209Z.171107T1800Z.171108T0152Z.NO/
710 AM CST Tue Nov 7 2017

* At 06AM Tuesday the stage was 20.0 feet and rising.
* Flood stage is 20.0 feet.
* The river is forecast to rise to near 21.5 feet this afternoon then fall below 
  flood stage by this evening.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.

&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$

05
608 
WGUS84 KOHX 071505
FLSOHX
Flood Statement
National Weather Service Nashville TN
905 AM CST Tue Nov 7 2017

...The flood warning is cancelled for the following rivers in Tennessee...
 
  Sevenmile Creek At Blackman Road - Nashville AFFECTING Davidson County
 
.Water levels on Sevenmile Creek have fallen below Flood Stage, and the Flood 
Warning for this location has been cancelled. Water levels on Mill Creek will 
remain high, and the Flood Warning continues for other locations in that basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-071535-
/O.CAN.KOHX.FL.W.0019.000000T0000Z-171107T1505Z/
/SVCT1.1.ER.171107T0634Z.171107T0800Z.171107T0941Z.UU/
905 AM CST Tue Nov 7 2017

The Flood Warning is cancelled for
  The Sevenmile Creek At Blackman Road - Nashville
* Until 12/31 17:59.
* At 08AM Tuesday the stage was 4.8 feet and falling.
* Flood stage is 9.0 feet.
* The Flood Warning for Sevenmile Creek has been cancelled, but the Flood Warning 
  for other locations on Mill Creek continues.

&&

LAT...LON  3618 8669 3607 8664 3592 8661 3592 8674
      3604 8677 3616 8673             



$$

05

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Nov 6, 11:23 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 6, 11:23 PM CST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1123 PM CST Mon Nov 6 2017

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Latest radar imagery shows widespread light to moderate rain with
a few embedded thunderstorms continues to spread eastward across
Middle Tennessee, now entering the Upper Cumberland. Regional
radar imagery shows activity still extends westward into Arkansas,
so off and on rain with some lightning and thunder will continue
through the night before ending from west to east after sunrise
Tuesday morning. Have raised pops this evening and tonight in
line with latest HRRR model runs. Surface observations show
frontal boundary has sagged southward to just south of the
Alabama border, with all of Middle Tennessee now in the stable
cool surface layer north of the front. Temperatures will therefore
remain steady or only drop slightly the rest of the night. OOZ
OHX sounding shows elevated instability up to 250 J/Kg is present
north of the front along with deep layer shear up to 55 knots, so
cannot rule out an isolated strong storm or two with small hail
overnight - mainly across southern counties closer to the surface
front.

&&

.AVIATION...
06Z TAF DISCUSSION.

As of 05Z a few thunderstorms are training across the I-40
corridor of middle TN. Earlier there was some strong gusty winds
but now the main threat is heavy rainfall through 10Z or so.

All TAF sites are IFR to LIFR and will stay that way for the
overnight hours. Even after the rain tappers off /around 12Z or
so/ to -DZ ceilings will still be IFR. Winds are in the process
to turning northerly and expect gusty north winds of 15KTs or so
around 22Z and then becoming sustained at 7-10KTs after sunset.

CKV will be the first to improve and have it becoming MVFR around
02Z. This may be a bit optimistic.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Shamburger
AVIATION........12
Hazardous weather outlook, Nov 7, 12:41 AM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1241 AM CST Tue Nov 7 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-071130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1241 AM CST Tue Nov 7 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Overnight

Strong thunderstorms producing heavy rainfall are possible in all
but extreme southern Middle Tennessee, and some flooding is possible
as rainfall amounts accumulate.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of flooding may be needed.

In the hours before

Local storm report, Nov 6, 11:27 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLOOD            2 SE OAK HILL           36.05N  86.76W
11/06/2017                   DAVIDSON           TN   TRAINED SPOTTER

            VIDEO SHOWED HILL ROAD FLOODED IN CRIEVE HALL AREA

&&

EVENT NUMBER OHX1700815

SHAMBURGER
Local storm report, Nov 6, 11:29 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1129 PM CST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLOOD            3 NW BRENTWOOD          36.03N  86.82W
11/06/2017                   WILLIAMSON         TN   TRAINED SPOTTER

            STREET FLOODING REPORTED IN BRENTWOOD NEAR SCALES
            ELEMENTARY SCHOOL

1100 PM     FLOOD            2 SE LA VERGNE          35.98N  86.55W
11/06/2017                   RUTHERFORD         TN   TRAINED SPOTTER

            REPORT OF 3-6 INCHES OF WATER ON ROCK SPRINGS ROAD NEAR
            OLD NASHVILLE HIGHWAY. THE ROADWAY IS STILL PASSABLE.

1102 PM     FLOOD            5 W BELLE MEADE         36.09N  86.94W
11/06/2017                   DAVIDSON           TN   TWITTER

            STREET FLOODING REPORTED ON SAWYER BROWN ROAD IN
            BELLEVUE WITH UNCONFIRMED REPORT OF SOME CARS STALLED
            OUT IN FLOOD WATERS

1125 PM     FLOOD            2 SE OAK HILL           36.05N  86.76W
11/06/2017                   DAVIDSON           TN   TRAINED SPOTTER

            VIDEO SHOWED HILL ROAD FLOODED IN CRIEVE HALL AREA

&&

EVENT NUMBER OHX1700812 OHX1700814 OHX1700813 OHX1700815

SHAMBURGER
Local storm report, Nov 6, 11:54 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1154 PM CST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     3 NW FAIRVIEW           36.01N  87.17W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            A REPORT OF ONE TREE DOWN. IT WAS CLEARED FAIRLY
            QUICKLY.

&&

EVENT NUMBER OHX1700816

FBORDEN
Local storm report, Nov 6, 11:57 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 PM CST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            REPORT OF TWO TREES DOWN. ONE AT GALERIA MALL... AND
            THE OTHER ONE AT OLD NATCHEZ TRACE AND NATCHEZ ROAD.
            TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1700817

FBORDEN
Local storm report, Nov 6, 11:59 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1159 PM CST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND DMG     5 NW FRANKLIN           35.98N  86.90W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            REPORT OF A TREE DOWN. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1700818

FBORDEN
Local storm report, Nov 7, 12:11 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 AM CST TUE NOV 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     3 NW FAIRVIEW           36.01N  87.17W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            A REPORT OF ONE TREE DOWN. IT WAS CLEARED FAIRLY
            QUICKLY.

1006 PM     TSTM WND DMG     5 NW FRANKLIN           35.98N  86.90W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            REPORT OF A TREE DOWN. TIME ESTIMATED VIA RADAR.

1018 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
11/06/2017                   WILLIAMSON         TN   911 CALL CENTER

            REPORT OF TWO TREES DOWN. ONE AT GALERIA MALL... AND
            THE OTHER ONE AT OLD NATCHEZ TRACE AND NATCHEZ ROAD.
            TIME ESTIMATED VIA RADAR.

1050 PM     FLOOD            3 NW BRENTWOOD          36.03N  86.82W
11/06/2017                   WILLIAMSON         TN   TRAINED SPOTTER

            STREET FLOODING REPORTED IN BRENTWOOD NEAR SCALES
            ELEMENTARY SCHOOL

1100 PM     FLOOD            2 SE LA VERGNE          35.98N  86.55W
11/06/2017                   RUTHERFORD         TN   TRAINED SPOTTER

            REPORT OF 3-6 INCHES OF WATER ON ROCK SPRINGS ROAD NEAR
            OLD NASHVILLE HIGHWAY. THE ROADWAY IS STILL PASSABLE.

1102 PM     FLOOD            5 W BELLE MEADE         36.09N  86.94W
11/06/2017                   DAVIDSON           TN   TWITTER

            STREET FLOODING REPORTED ON SAWYER BROWN ROAD IN
            BELLEVUE WITH UNCONFIRMED REPORT OF SOME CARS STALLED
            OUT IN FLOOD WATERS

1125 PM     FLOOD            2 SE OAK HILL           36.05N  86.76W
11/06/2017                   DAVIDSON           TN   TRAINED SPOTTER

            VIDEO SHOWED HILL ROAD FLOODED IN CRIEVE HALL AREA

&&

EVENT NUMBER OHX1700816 OHX1700818 OHX1700817 OHX1700812 OHX1700814
OHX1700813 OHX1700815

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 8:02 PM CSTSpecial Weather StatementOHXHouston, Humphreys28 min
Nov 6, 8:28 PM CSTSpecial Weather StatementOHXDickson, Humphreys47 min
Nov 6, 9:12 PM CSTSpecial Weather StatementOHXDickson48 min
Nov 6, 9:44 PM CSTSpecial Weather StatementOHXWilliamson46 min
Nov 6, 9:49 PM CSTSpecial Weather StatementOHXBedford, Coffee41 min
Nov 6, 9:59 PM CSTSevere Thunderstorm WarningOHXDavidson, Williamson31 min
Nov 6, 10:26 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Williamson2 hr
Nov 6, 10:28 PM CSTSpecial Weather StatementOHXRutherford47 min
Nov 6, 10:32 PM CSTSpecial Weather StatementOHXCoffee, Warren43 min
Nov 6, 11:17 PM CSTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson, Wilson118 min
Nov 6, 11:53 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Williamson112 min
Nov 7, 12:04 AM CSTRiver Flood WarningOHXDavidson24 hr
Nov 7, 12:06 AM CSTRiver Flood AdvisoryOHXDavidson53 min
Nov 7, 12:16 AM CSTRiver Flood AdvisoryOHXDavidson23 hr
Nov 7, 12:28 AM CSTRiver Flood AdvisoryOHXDavidson29 min
Nov 7, 12:40 AM CSTRiver Flood WarningOHXDavidson24 hr
Nov 7, 12:54 AM CSTAreal Flood AdvisoryOHXCannon, DeKalb, Putnam, Rutherford, Van Buren, Warren and 2 more3 hr
Nov 7, 1:43 AM CSTSpecial Weather StatementOHXCannon, DeKalb47 min
Nov 7, 2:19 AM CSTSpecial Weather StatementOHXVan Buren, Warren41 min
Nov 7, 2:36 AM CSTRiver Flood WarningOHXDavidson17 hr
Nov 7, 3:31 AM CSTRiver Flood WarningOHXDavidson12 hr
Nov 7, 4:41 AM CSTAreal Flood WarningOHXDavidson, Rutherford, Williamson, Wilson15 hr
Nov 7, 5:12 AM CSTSpecial Weather StatementOHXCannon33 min
Nov 7, 5:25 AM CSTAreal Flood WarningOHXCannon, DeKalb, Putnam, Smith, Van Buren, Warren and 2 more6 hr
Nov 7, 5:44 AM CSTFlash Flood WarningOHXDeKalb3 hr
Nov 7, 6:12 AM CSTAreal Flood WarningOHXCumberland, Putnam, White6 hr
Nov 7, 6:25 AM CSTRiver Flood AdvisoryOHXCheatham17 hr
Nov 7, 6:25 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson13 hr
Nov 7, 6:39 AM CSTRiver Flood AdvisoryOHXHickman11 hr
Nov 7, 7:10 AM CSTRiver Flood WarningOHXCheatham19 hr
Nov 7, 11:24 AM CSTAreal Flood AdvisoryOHXCannon, DeKalb, Putnam, Smith, White, Wilson3 hr
Nov 7, 12:08 PM CSTAreal Flood AdvisoryOHXCumberland, Putnam, White3 hr

Nearby

River Flood Warnings in Tennessee, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.